# SDR AALA201707279023

- Difficulty date: July 4, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: D5725131700039
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT WING FUEL TANK GANG CHANNEL BETWEEN RIB 16 AND RIB 17.  REMOVED AND REPLACED CHANNEL IAW SRM 51-72-11 AND DRAWING D57251317.
